# SDR CA180423016

- Difficulty date: April 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 112,838 hours
- Engine: Ge CF680C2A2
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53008320
- Condition: False Indication
- Location: Flt Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOOF ROLL AT 80KTS ECAM ENG INDICATION REJECTED TAKEOFF AT FULL STOP ECAM FWC AMBER CRT CAUTIONS NOT AVAIL.  FWC 1 REPLACED AND CHECKED SERV, IAW AMM 31-53-34 ENG TRIM TESTED SERV IAW 73-23-00.  (TC# 20180423016)
